IJPAM: Volume 75, No. 3 (2012)
OF 6-REGULAR GRAPH
Department of Mathematics
Zhejiang Normal University
Zhejiang, P.R. CHINA
Abstract. Let be upper minus total domination number of G. In this paper, We establish an upper bound of the upper minus total domination number of a 6-regular graph G and characterize the extremal graphs attaining the bound. Thus, we partially answer an open problem by Yan, Yang and Shan.
Received: October 1, 2011
AMS Subject Classification: 05C69
Key Words and Phrases: upper minus total domination, regular graph
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395